成員介紹
  • 首頁
  • 成員介紹-黃少遠
黃少遠

基本資料

  • 姓名:黃少遠
  • 職稱:助理教授
  • 研究專長:微分方程、差分方程
  • 授課領域:微積分、高等微積分、數學導論、微分方程、線性代數、代數、普通數學
  • 聯絡電話:27321104#55051
  • 電子郵件:syhuang@mail.ntue.edu.tw
  • Office hour:下載

個人介紹

 

學歷: 國立清華大學數學博士
經歷: 國立臺北教育大學, 數學暨資訊教育學系, 助理教授, 2020/02~
  Editor in Applied Mathematics E-Notes 2020/01~
  國立虎尾科技大學, 通識教育中心, 助理教授, 2017/02~2020/01
  國立清華大學,數學系, 博士後研究, 2014/02~2017/01

個人著作與發表

期刊論文

  • S.-Y. Huang and M.-S. Hwang, Bifurcation curves of positive solutions for the Minkowski-curvature problem with cubic nonlinearity, Electron. J. Qual. Theory Differ. Equ., 41(2021), 1–29. (SCI)
  • S.-Y. Huang, Global bifurcation diagrams for Liouville-Bratu-Gelfand problem with Minkowski-curvature operator, Journal of Dynamics and Differential Equations, (2021), 1–16. (SCI)
  • S.-Y. Huang, K.-C. Hung and S.-H. Wang, A global bifurcation theorem for a multiparameter positone problem and its application to the one-dimensional perturbed Gelfand problem, Electron. J. Qual. Theory Differ. Equ., 99(2019), 1–25. (SCI)
  • S.-Y. Huang, Bifurcation diagrams of positive solutions for one-dimensional Minkowski-curvature problem and its applications, Discrete Contin. Dyn. Syst. A., 39 (2019), 3443–3462. (SCI)
  • S.-Y. Huang, Global bifurcation and exact multiplicity of positive solutions for the one-dimensional Minkowski-curvature problem with sign-changing nonlinearity, Commun Pure Appl. Anal., 17(2019), 3267–3284. (SCI)
  • C.-C. Tsai, S.-H. Wang and S.-Y. Huang, Classification and evolution of bifurcation curves for a one-dimensional Neumann–Robin problem and its applications, Electron. J. Qual. Theory Differ. Equ., 85 (2018), 1–30. (SCI)
  • S.-Y. Huang, Classification and evolution of bifurcation curves for the one-dimensional Minkowski-curvature problem and its applications, J. Differential Equations, 264 (2018), 5977–6011. (SCI)
  • S.-Y. Huang, Exact multiplicity and bifurcation curves of positive solutions of a one-dimensional Minkowski-curvature problem and its application, Commun Pure Appl. Anal., 17 (2018), 1271–1294. (SCI)
  • K.-C. Hung, S.-Y. Huang and S.-H. Wang, A global bifurcation theorem for a positone multiparameter problem and its appllication, Discrete Contin. Dyn. Syst. A, 37 (2017), 5127–5149. (SCI)
  • S.-Y. Huang and S.-H. Wang, A variational property on the evolutionary bifurcation curves for the one-dimensional perturbed Gelfand problem from combustion theory, Electron. J. Qual. Theory Differ. Equ., 94 (2016), 1–12. (SCI)
  • S.-Y. Huang and S.-H. Wang, Proof of a Conjecture for the One-dimensional Perturbed Gelfand Problem from Combustion Theory, Arch Ration. Mech. Anal., 222 (2016), 769–825. (SCI)
  • S.-Y. Huang and S.-H. Wang, An evolutionary property of the bifurcation curves for a positone problem with cubic nonlinearity, Taiwanese J. Math., 20 (2016), 639–661. (SCI)
  • S.-Y. Huang and S.-H. Wang, On S-shaped bifurcation curves for a two-point boundary value problem arising in a theory of thermal explosion, Discrete Contin. Dyn. Syst. A, 35 (2015), 4839–4858. (SCI)
  • S. Y. Huang and S. S. Cheng, Existence of eventually positive solutions of higher order impulsive delay differential equations, Rocky Mountain J. Math., 45 (2015), 237–271. (SCI)
  • J. J. Lin, S. Y. Huang and S. S. Cheng, Explicit periodic travelling waves for a discrete lambda-omega reaction-diffusion system,  J. Difference Equ. Appl., 9 (2014), 1289–1306. (SCI)
  • S. Y. Huang and S. S. Cheng, Existence of periodic traveling wave solutions of non-autonomous reaction diffusion system with lambda omega type, J. Math. Anal. Appl., 409 (2014), 607–613. (SCI)
  • S. Y. Huang and S. S. Cheng, Necessary and sufficient conditions of nonoscillatory solutions of impulsive delay differential equations, Electron. J. Qual. Theory Differ. Equ., 38 (2013), 1–18. (SCI)
  • S. Y. Huang and S. S. Cheng, Comparison theorems and necessary/sufficient conditions for nonoscillatory solutions of forced impulsive delay differential equations, Ukrainian Math. J., 64 (2013), 1403–1420. (SCI)
  • S. Y. Huang and S. S. Cheng,  A theorem on characteristic equations and its application to oscillation of functional differential equations, Appl. Math. E-Notes, 13 (2013), 183–207.
  • G. Röst, S. Y. Huang, and L. Székely, On a SEIR epidemic model with delay, Dyn. Syst. Appl., 21 (2012), 33–48. (SCI)
  • S. Y. Huang and S. S. Cheng, Eventually positive solutions for nonlinear impulsive differential equations with delays, Ann. Polon. Math., 104 (2012), 43–70. (SCI)
  • S. Y. Huang and S. S. Cheng, Absence of positive roots of sextic polynomials, Taiwanese J. Math., 15 (2011), 2609–2646. (SCI)
  • S. Y. Huang and S. S. Cheng, Absence of real roots of characteristic functions of functional differential equations with nine real parameters, Taiwanese J. Math., 15 (2011), 395–432. (SCI)
  • S. Y. Huang and S. S. Cheng, Schur stability regions for complex quadratic polynomials, Internat. J. Math. Ed. Sci. Tech., 41 (2010), 950–964.
  • S. Y. Huang and S. S. Cheng, Alternate derivations of the stability region of a difference equation with two delays, Appl. Math. E-Notes, 9 (2009), 225–253.
科技部計畫
  • (2021/8~2023/7) 具有Minkowski-curvature算子的semipositone問題之正解分支曲線 (MOST 110-2115-M-152-001)
  • (2020/8~2021/7) 來自燃燒理論的Minkowski-curvature問題,它的分支曲線精確形狀之研究 (MOST 109-2115-M-152-002)
  • (2019/8~2020/7) Minkowski-curvature問題之正對稱解個數之研究(MOST 108-2115-M-150-001)
  • (2018/8~2019/7) Minkowski-curvature問題之正解個數之研究(MOST 107-2115-M-150-001)
  • (2017/5~2018/7) Minkowski-curvature問題之分支曲線的分類及演化之探討(MOST 106-2115-M-150-001)